# SDR DL76L971314

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 26,982 hours
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENG STALLED WHEN ADVANCED FOR TAKEOFF.  REPLACED NR 1 ENGINE PER CARD DECK.  TEST FLIGHT PERFORMED, ALL NORMAL.
